# SDR SWAA2025122354586

- Difficulty date: December 21, 2025
- Submitted: December 23, 2025
- Operation: Air carrier
- Aircraft: N8610A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36635
- Aircraft time: 43,627 hours, 20,831 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Alignment
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD GALLEY SLIDE LOOKS MISALIGNED.  RESCURED EXCESS MATERIAL AT BOTTOM OF R1 DOOR SLIDE COMPARTMENT. VERIFIED GIRT BAR OPERATION; GIRT OPS NORMAL AND SLIDE PRESSURE GAUGE IS READABLE THROUGH SLIDE PACK WINDOW IAW AMM 25-66-01.
